# SDR SWIA971288

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Engine: Pwa PW118B
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressurization
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CABIN PRESSURIZATION DIFFICULT TO OPERATE IN AUTO OR MANUAL.  RETURNED TO SLC.  INSPECTED DOOR AND EMERGENCY EXITS SEALS, FOUND GOOD.  PRESSURIZED A/C ON GROUND IN AUTO AND MANUAL CONTROL (2000 TO 5 PSI).  OPS CHECKS GOOD.
